# SDR AUS20030646

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Part number: 652406
- Condition: Damaged
- Location: Engine Starter
- Component: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE STARTER DRIVE GEAR TEETH (7OFF) MISSING. INVESTIGATION ALSO FOUND CORRESPONDING CRANKSHAFT DRIVE GEAR TEETH DAMAGED.
